# SDR AALA202502204417

- Difficulty date: December 20, 2024
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 75,801 hours, 29,456 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D5347441020600
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON SKIN PANEL OUTER SURFACE BETWEEN FR 56 AND FR 57, BETWEEN S42L AND S43L. REPAIRED SKIN PANEL PER EA 361430.
